# SDR REXA201806050440

- Difficulty date: May 18, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 23,048 hours, 15,343 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: CC670517371
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JB-6 SUPPORT BRACKET WAS CRACKED AT THE NUTPLATE.  REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-42-06,  AND 51-40-11.
